Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 102, Number 1
HTML articles powered by AMS MathViewer

Concentric solid tori in the $3$-sphere
C. H. Edwards PDF
Trans. Amer. Math. Soc. 102 (1962), 1-17
Injective dimension in Noetherian rings
Hyman Bass PDF
Trans. Amer. Math. Soc. 102 (1962), 18-29
A problem on partitions with a prime modulus $p\geq 3$
Peter Hagis PDF
Trans. Amer. Math. Soc. 102 (1962), 30-62
Finitely generated pathological extensions of difference fields
Albert E. Babbitt PDF
Trans. Amer. Math. Soc. 102 (1962), 63-81
Variational methods for functions with positive real part
M. S. Robertson PDF
Trans. Amer. Math. Soc. 102 (1962), 82-93
Quasi-additive set functions and the concept of integral over a variety
Lamberto Cesari PDF
Trans. Amer. Math. Soc. 102 (1962), 94-113
Extension problem for quasi-additive set functions and Radon-Nikodym derivatives
Lamberto Cesari PDF
Trans. Amer. Math. Soc. 102 (1962), 114-146
Bodies for which harmonic functions satisfy the mean value property
Avner Friedman and Walter Littman PDF
Trans. Amer. Math. Soc. 102 (1962), 147-166
Functions satsifying the mean value property
Avner Friedman and Walter Littman PDF
Trans. Amer. Math. Soc. 102 (1962), 167-180
A note on the mean value property
Adriano M. Garsia PDF
Trans. Amer. Math. Soc. 102 (1962), 181-186